# SDR AU000530

- Difficulty date: July 9, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage Main Fr
- Part time: 19,954 cycles
- Component: Fuselage Main Fr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME NR 207 CRACKED ON LEFT SIDE.  (X)
